fbpx

SPECIAL PROMOTION: FREE CALMING MIST & USA SHIPPING WITH $50 ORDER

SPECIAL PROMOTION: FREE CALMING MIST & USA SHIPPING WITH $50 ORDER

SPECIAL PROMOTION: FREE CALMING MIST & USA SHIPPING WITH $50 ORDER

SPECIAL PROMOTION: FREE CALMING MIST & USA SHIPPING WITH $50 ORDER

REFERENCE TOPICS

Birth Control and Skincare

Timing Is Everything

Can your chemical birth control meds be causing acne and inflammation? Yes.

Now what?

Once you tinker with the endocrine glands, all bets are off. Birth control chemistry is fraught with unknowns, adverse mixed drug reactions, and just plain old confusing symptoms even after many decades in general population usage.

As a general rule, the longer the duration of birth control by the dose, the more skin problems you will have. Experience shows that the daily pill causes fewer problems. The once per month pill is not so skin friendly. Be aware. (Note: That is a general observation, exceptions are common.)

Sometimes the cause of skin problems comes from several directions. No single contributor is wholly at fault. Birth control regimens however often are involved.

If you recently changed your prescription, and notice your skin has suffered at the same time, the connection is probably not coincidence. Talk to your doctor about dose and frequency. The docs want what you want and will work with you. No physician will doubt that birth control drugs may cause skin complications. The docs will have helpful suggestions for changing the birth control regiment but usually not in skincare. If they hand you benzoyl peroxide and/or Retin-A, run away.

Birth control and anti-depressants taken together can and often do lead to skin appearance problems.

TABLE OF CONTENTS

REFERENCE TOPICS

Birth Control and Skincare

Timing Is Everything

Can your chemical birth control meds be causing acne and inflammation? Yes.

Now what?

Once you tinker with the endocrine glands, all bets are off. Birth control chemistry is fraught with unknowns, adverse mixed drug reactions, and just plain old confusing symptoms even after many decades in general population usage.

As a general rule, the longer the duration of birth control by the dose, the more skin problems you will have. Experience shows that the daily pill causes fewer problems. The once per month pill is not so skin friendly. Be aware. (Note: That is a general observation, exceptions are common.)

Sometimes the cause of skin problems comes from several directions. No single contributor is wholly at fault. Birth control regimens however often are involved.

If you recently changed your prescription, and notice your skin has suffered at the same time, the connection is probably not coincidence. Talk to your doctor about dose and frequency. The docs want what you want and will work with you. No physician will doubt that birth control drugs may cause skin complications. The docs will have helpful suggestions for changing the birth control regiment but usually not in skincare. If they hand you benzoyl peroxide and/or Retin-A, run away.

Birth control and anti-depressants taken together can and often do lead to skin appearance problems.

TABLE OF CONTENTS

REFERENCE TOPICS

Birth Control and Skincare

Timing Is Everything

Can your chemical birth control meds be causing acne and inflammation? Yes.

Now what?

Once you tinker with the endocrine glands, all bets are off. Birth control chemistry is fraught with unknowns, adverse mixed drug reactions, and just plain old confusing symptoms even after many decades in general population usage.

As a general rule, the longer the duration of birth control by the dose, the more skin problems you will have. Experience shows that the daily pill causes fewer problems. The once per month pill is not so skin friendly. Be aware. (Note: That is a general observation, exceptions are common.)

Sometimes the cause of skin problems comes from several directions. No single contributor is wholly at fault. Birth control regimens however often are involved.

If you recently changed your prescription, and notice your skin has suffered at the same time, the connection is probably not coincidence. Talk to your doctor about dose and frequency. The docs want what you want and will work with you. No physician will doubt that birth control drugs may cause skin complications. The docs will have helpful suggestions for changing the birth control regiment but usually not in skincare. If they hand you benzoyl peroxide and/or Retin-A, run away.

Birth control and anti-depressants taken together can and often do lead to skin appearance problems.

0
0
Your Cart
Your Cart is EmptyReturn to Shop